# SDR CALA2025041103713

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149N72102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LEFT SIDE FUSELAGE BETWEEN STA 879 TO STA 984 AT WBL95.00 UPPER WING HAS FAIRING PANEL SUPPORT STRUCTURE 191DL WI TH LIGHT CORROSION. SDR REPORTING REMOVED AND REPLACED SUPPORT ANGLES BETWEEN STATION 900 TO STATI ON 960 IAW B757-300 SRM 51-40-02-0G
